# SDR DL757040774

- Difficulty date: August 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 46,171 hours, 22,162 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 20K LT PACK OFF LT ILLUM.  RAN PACK OFF CKLIST STATUS MSG AUTO 1 INOP FOLLOWED BY RED CABIN ALT LT AND EICAS AUTO 2 INOP.  EMERGENCY DESCENT TO 10K AND CABIN AUTO INOP.  CHECKLIST COMPLETE.  OUTFLOW VLV OBSERVED CLOSED.  LT PACK TURNED ON APPEARED NORMAL.  LANDED WITH PRESS IN MANUAL.  T/S PER FIM, PRESS A/C WITH ENGS AT PWR.  REPLACED FLOW CONTROL VLV PER MM BORROWED FROM UAL.  RT PACK CHECKS OK.  CLEARED AUTO 1 INOP MSG.  REPLACED NR 2 PRESS CONT PER MM AS PRECAUTION.
